# SDR SIMA20160323001

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,385 hours, 36,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104878
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 3 EMER LIGHT BATTERY PACK NEEDS REPLACEMENT INOPERATIVE.  R & R NR 3 EMER LIGHTING BATTERY PACK IAW AMM 33-50-04.  TESTED SATISFACTORY.
